# SDR SWIA200921029

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 18,893 hours, 14,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4903 - AFT FLOOR EMERGENCY LIGHT WIRE DETACHED.  INSTALLED NEW CABLE.
